Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is this fluid coming from my vagina after my periods ?

am age 27 years 5ft,5inch How are you doctor , After my periods and within my periods i experienced some fluid coming out from my vigina, the fluid does not smell,it just comes our,its thick somehow,help me doc.
Asked On : Mon, 16 May 2011
Answers:  2 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
welcome to health care magic
u should be examined by gynaecologist ..u need to have some medication after your examintion
Answered: Mon, 16 May 2011
I find this answer helpful
OBGYN Dr. Nidhi Sharma Chauhan's  Response
welcome to health care magic. some amount of vaginal discharge is normal. as long as the discharge does not smell and there is no itching it is not infective. if you fell it is thick then you might need a vaginal tablet for a few days. please get an examination done by a gynaecologist so that you can get the appropriate treatment.
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor